Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 153, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 26, 2022, 9:24 PM MDT for Crowley County, Otero County, Colorado. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2022, 9:24 PM MDT (03:24 UTC)
- Expired
- Jul 26, 2022, 10:18 PM MDT
- In force
- 54 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crowley County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 58 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.4 hours before the alert went out and 335 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1158 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 2267 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
665
WUUS55 KPUB 270324
SVRPUB
COC025-089-270445-
/O.NEW.KPUB.SV.W.0153.220727T0324Z-220727T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
924 PM MDT Tue Jul 26 2022
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Otero County in southeastern Colorado...
South central Crowley County in southeastern Colorado...
* Until 1045 PM MDT.
* At 924 PM MDT, a severe thunderstorm was located near Rocky Ford,
or 11 miles northwest of La Junta, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
La Junta, North La Junta, Rocky Ford, Ordway, Swink, Cheraw and
Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3822 10391 3829 10379 3810 10347 3794 10350
3793 10359 3796 10375
TIME...MOT...LOC 0324Z 324DEG 16KT 3811 10369
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cohen/MG2 follow-up statements
058
WWUS55 KPUB 270348
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
948 PM MDT Tue Jul 26 2022
COC025-270357-
/O.CAN.KPUB.SV.W.0153.000000T0000Z-220727T0445Z/
Crowley CO-
948 PM MDT Tue Jul 26 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CROWLEY COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3796 10375 3811 10384 3811 10362 3816 10358
3810 10347 3794 10350 3793 10359
TIME...MOT...LOC 0347Z 324DEG 16KT 3802 10361
$$
COC089-270445-
/O.CON.KPUB.SV.W.0153.000000T0000Z-220727T0445Z/
Otero CO-
948 PM MDT Tue Jul 26 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR NORTHEASTERN OTERO COUNTY...
At 947 PM MDT, a severe thunderstorm was located over Swink, or near
La Junta, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
La Junta, North La Junta, Rocky Ford, Swink and Cheraw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3796 10375 3811 10384 3811 10362 3816 10358
3810 10347 3794 10350 3793 10359
TIME...MOT...LOC 0347Z 324DEG 16KT 3802 10361
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MG/Cohen768
WWUS55 KPUB 270418
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1018 PM MDT Tue Jul 26 2022
COC089-270427-
/O.CAN.KPUB.SV.W.0153.000000T0000Z-220727T0445Z/
Otero CO-
1018 PM MDT Tue Jul 26 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTERO COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 3796 10375 3811 10384 3811 10362 3816 10358
3810 10347 3794 10350 3793 10359
TIME...MOT...LOC 0415Z 324DEG 16KT 3791 10351
$$
MG/CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:48 PM MDT, 5 hours 36 minutes earlier.
Area forecast discussion, Jul 26, 3:48 PM MDT, 5 hours 36 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 348 PM MDT Tue Jul 26 2022 .SHORT TERM...(This evening through Wednesday) Issued at 348 PM MDT Tue Jul 26 2022 Key messages: 1) Showers and thunderstorms, some strong, expected over the higher terrain and adjacent plains this evening. Main hazards will be penny to nickel sized hail and wind gusts up to 45 mph. 2) Potential for burn scar flooding this evening, especially for the Spring burn scar. 1) Another day of afternoon and evening showers and thunderstorms for Wednesday, mainly tied to the higher terrain and I-25 Corridor. Spring burn scar will again be under a flash flood threat. Currently...Temperatures have warmed into the 70s and 80s across the area this afternoon as of 1 PM, with dewpoints hanging in the 50s to around 60F. Plenty of available moisture and daytime insolation have once again sparked isolated convection over the higher elevations. Cells have been stationary or very slow-moving, but so far have not produced any localized flooding issues. Tonight and Tomorrow...Very similar set-up over the next 24 hours, with a broad area of upper high pressure over the southern and western US, while a stronger low pressure center begins dropping south into southern Canada and the Great Lakes. This high pressure covering Colorado has kept monsoon moisture in place across the Four Corners, while an east to southeast flow at the surface has kept llvl moisture socked in across the eastern plains which is evident with the persistent 50-60F dewpoints. Anywhere from 1500-2700 j/kg of CAPE is expected to remain across the eastern plains tonight and then again for Wed, which is another indicator of plenty of available fuel for convection. Forecast bulk shear for the area remains somewhat light, though there are 35 kts of shear predicted along the Palmer Divide and stretching across Kiowa County this evening, then again Wed aftn, so if storms were to become stronger or near severe these would be the most likely areas. Otherwise, with somewhat light flow aloft, convection that does develop is not expected to move very quickly, which leads into a flash flooding threat due to saturated ground in some areas and for area burn scars. Look for widespread showers and thunderstorms over the higher terrain, I-25 Corridor, Palmer Divide and Raton Meas east across Baca County this evening, with activity ending gradually by 2 or 3 AM. Area of concern for flash flooding will be the Spring burn scar. Activity fires back up tomorrow by 10 or 11 AM over the southern portions of the forecast area, with the focus once again being the mts and adjacent plains. Forecast QPF is higher for tomorrow, so there will be more of a concern for flash flooding for area burn scars with the Spring scar once again being highlighted. Plan on overnight low temps tonight in the 50s for the high valleys, and upper 50s to mid 60s for the plains. Tomorrow the mercury is forecast to warm into the 70s to lower 80s for the high valleys, and 80s to lower 90s for the plains. Moore .LONG TERM...(Wednesday night through Tuesday) Issued at 348 PM MDT Tue Jul 26 2022 Key messages: 1) Cooler with widespread showers and thunderstorms Thursday and Friday. 2) Potential for heavy rainfall and flash flooding, especially Thursday and Friday. 3) Warmer and drier across the plains late weekend into early next week, with continued daily chances of diurnal storms across the higher terrain. Wednesday night-Friday night...Diffuse flow aloft remains progged across the region through the day on Friday, as upper level high pressure across the southern plains slowly re-establishes across the Desert Southwest and Great Basin region, while short waves translate around the long wave trough and upper low in place across Upper Midwest and Upper Great Lakes. Models continue to indicate monsoonal moisture plume to remain in place across the Desert SW into the Rockies, with continued minor disturbances moving through the Rockies, helping to support convective development. Latest models also support short wave energy digging down the Upper Midwest trough, sending a front across the eastern Plains Wednesday night, leading to possible storms along the passing boundary Wednesday night/Thursday morning, as well and increasing low level moisture across the southeast plains through the day on Thursday within developing easterly upslope flow behind the front. With said ample moisture in place, along with uvv associated with the embedded disturbances, weak waa and low level upslope flow across the plains, model data supports widespread shower and thunderstorm activity across all of south central and southeast Colorado Thursday and Thursday night. With the weak flow aloft and expected slow movement and possible training of storms, there will be an increased potential of heavy rainfall and flash flooding, not only on area burn scars, but across much of south central and southeast Colorado. Where the heaviest rain will fall remains in question with model qpf of 1 to 2 inches remain progged across the area through this timeframe, however EPS and GEFS ensemble probability of precipitation over 2 inches is greatest along and south of the Highway 50 Corridor on Thursday. A similar setup remains in store across the region on Friday, with moisture and embedded waves moving through the Rockies. Again, where the heaviest precipitation sets up will depend on mesoscale features, and have continued to stay the course with the broadbrush high end NBM pops areawide. As for temperatures, upslope flow behind the front and expected precipitation, temperatures on Thursday and Friday look to be well below seasonal averages, especially across the plains with highs only in the 70s and 80s, and mainly 50s and 60s expected across the higher terrain. Saturday-Monday...Latest models also remain consistent in a drier and warmer pattern change in the offing, especially across the eastern plains, as the upper high re-establishing across the Great Basin develops drier northerly flow aloft across the Rockies. This will lead to a gradual drying and warming trend areawide, though will be most pronounced across the plains, as daily chances of afternoon showers and storms remain expected over and near the higher terrain. Temperatures look be warm back to at to slightly above seasonal levels into early next week. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 348 PM MDT Tue Jul 26 2022 Expecting mostly VFR conditions at all stations, KALS, KCOS and KPUB, but cigs could lower in the vicinity of possible showers or thunderstorms between 19Z and 00Z Wednesday afternoon at KALS, around 22Z Wednesday afternoon at KCOS and KPUB. Winds at all TAF stations will start out gusty, out of the southwest at KALS and out of the northeast at KCOS and KPUB due to outflow from diminishing thunderstorms just after 00Z this afternoon. Afterward, winds will be mostly light, except for gusty winds out of the southwest at KALS in vicinity of the 19Z Wednesday afternoon showers or thunderstorms, and out of the southeast in the vicinity of the 22Z Wednesday afternoon showers or thunderstorms at KCOS and KPUB. -Riser && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOORE LONG TERM...MW AVIATION...RISER/MOORE
Hazardous weather outlook, Jul 26, 12:29 PM MDT, 8 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1229 PM MDT Tue Jul 26 2022 COZ058>089-093>099-271300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1229 PM MDT Tue Jul 26 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms are expected this afternoon and evening. The biggest concern will be flash flooding over the Spring burn scar beginning this afternoon and lasting through around 9pm. An isolated stronger storm is possible over the Palmer Divide and the Raton Mesa, with the main hazards being wind gusts from 30 to 45 MPH, hail the size of pennies and nickels, lightning, and locally heavy rain. Showers and thunderstorms are possible over the mountains and mountain valleys as well. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered showers and thunderstorms will be possible Wednesday afternoon and evening. The main risks with thunderstorms will be heavy rainfall capable of producing flash flooding, along with dangerous cloud-to-ground lightning. A couple of storms could produce wind gusts of 50 to 60 mph and small hail across the southeast plains. The unsettled pattern will continue through Saturday, with scattered to numerous showers and thunderstorms each day, especially for the mountains. The risk for flash flooding will be elevated each day, especially for the burn scars and urbanized areas. A couple of strong storms will be possible at times. The highest risk for flash flooding will occur on Thursday and Friday. On Sunday, afternoon and evening thunderstorms should be more isolated and confined to the mountains, with only a few thunderstorms possible along the I-25 corridor and over the San Luis Valley. On Monday, afternoon and evening thunderstorms will be even more isolated and mainly over the central mountains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 27/23
In the hours before
Local storm report, Jul 26, 8:33 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
833 PM MDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HEAVY RAIN 4 NW PETERSON AFB 38.88N 104.74W
07/26/2022 M1.85 INCH EL PASO CO TRAINED SPOTTER
1.85 INCHES STORM TOTAL RAINFALL SO FAR THIS
EVENING.
&&Local storm report, Jul 26, 8:40 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
840 PM MDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD CHAMA 37.18N 105.38W
07/26/2022 COSTILLA CO EMERGENCY MNGR
FLOODING ALONG COUNTY ROAD R AND THE SAN
LUIS PEOPLES DITCH NEAR SAN LUIS.
&&Local storm report, Jul 26, 8:43 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
843 PM MDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM FLASH FLOOD 3 NE CALHAN 39.06N 104.25W
07/26/2022 EL PASO CO TRAINED SPOTTER
ROAD WASHED OUT BETWEEN CALHAN AND RAMAH.
&&Special weather statement, Jul 26, 8:46 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
846 PM MDT Tue Jul 26 2022
COZ089-093-270330-
Crowley County CO-La Junta Vicinity/Otero County CO-
846 PM MDT Tue Jul 26 2022
...Strong thunderstorms will impact portions of northwestern Otero
and central Crowley Counties through 930 PM MDT...
At 845 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles north of Ordway to Crowley. Movement
was southeast at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Manzanola, Ordway and Sugar City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3847 10377 3837 10369 3823 10364 3807 10376
3810 10397 3842 10392
TIME...MOT...LOC 0245Z 292DEG 6KT 3838 10375 3821 10386
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
CohenLocal storm report, Jul 26, 8:58 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
858 PM MDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HEAVY RAIN CALHAN 39.03N 104.30W
07/26/2022 M1.50 INCH EL PASO CO TRAINED SPOTTER
&&Local storm report, Jul 26, 9:17 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
917 PM MDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HEAVY RAIN 2 ENE CALHAN 39.04N 104.26W
07/26/2022 M1.80 INCH EL PASO CO PUBLIC
1.8 INCHES STORM TOTAL RAINFALL SO FAR THIS
EVENING.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 6:02 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Jul 26, 6:04 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 3 hr |
| Jul 26, 6:14 PM MDT | Special Weather Statement | PUB | Teller | 46 min |
| Jul 26, 6:28 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 3 hr |
| Jul 26, 6:39 PM MDT | Special Weather Statement | PUB | El Paso | 81 min |
| Jul 26, 6:57 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 26, 7:05 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 70 min |
| Jul 26, 7:30 PM MDT | Special Weather Statement | PUB | El Paso | 60 min |
| Jul 26, 8:03 PM MDT | Special Weather Statement | PUB | El Paso | 42 min |
| Jul 26, 8:06 PM MDT | Special Weather Statement | PUB | Crowley | 39 min |
| Jul 26, 8:14 PM MDT | Areal Flood Warning | PUB | Pueblo | 6 hr |
| Jul 26, 8:26 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 26, 8:31 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jul 26, 8:45 PM MDT | Areal Flood Warning | PUB | El Paso | 6 hr |
| Jul 26, 8:46 PM MDT | Special Weather Statement | PUB | Crowley | 44 min |
| Jul 26, 8:58 PM MDT | Areal Flood Warning | PUB | Costilla | 9 hr |
| Jul 26, 10:59 PM MDT | River Flood Advisory | PUB | El Paso | 8 hr |
| Jul 26, 11:07 PM MDT | River Flood Advisory | PUB | El Paso | 8 hr |
| Jul 27, 1:23 PM MDT | Flash Flood Warning | PUB | Huerfano | 3 hr |
| Jul 27, 2:33 PM MDT | Flood Watch | PUB | Alamosa, Baca, Bent, Chaffee, Conejos, Costilla and 14 more | 36 hr |
| Jul 27, 4:15 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Jul 27, 4:25 PM MDT | Special Weather Statement | PUB | Baca | 35 min |
| Jul 27, 5:12 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| Jul 27, 5:37 PM MDT | Special Weather Statement | PUB | Otero | 23 min |
| Jul 27, 5:57 PM MDT | Special Weather Statement | PUB | Saguache | 33 min |
| Jul 27, 5:59 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.